# SDR AALA202408226341

- Difficulty date: August 9, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 10,713 hours, 3,989 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH FLIGHT LEVEL 220 WE HEARD A LOUD NOISE AS IF GOING THROUGH A HAIL STORM, WINDOW WAS JUST CHANGED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.   PARTIAL WORK ACCOMPLISHED FOUND TAPE AROUND UNCURED SEALANT AROUND FIRST OFFICER WINDOW CAUSING FLIPPING NOISE RESEALED WINDOW. PER AMM 56-11-11. ALL CHECKS GOOD**(CLOSED).
